# SDR HALA2011051300193

- Difficulty date: May 13, 2011
- Submitted: May 16, 2011
- Operation: Air carrier
- Aircraft: N598HA
- Make and model: Boeing 767332
- Aircraft serial: 23278
- Aircraft time: 72,912 hours, 32,011 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 6225272001
- Part serial: 3887
- Condition: Inoperative
- Location: Nr 2 Hf
- Part time: 8,983 hours, 1,909 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS -  RT HF RADIO UNUSABLE.  R & R NR2 HF TRANSCEIVER, GND CHK OK IAW AMM 23-12-00.
